# SDR MALA954605

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 2735001
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE RIGHT NACELLE INBOARD UPPER WING SKIN TO NACELLE ATTACH ANGLE CRACKED AT THE 10TH RIVET HOLE OF THE FORWARD END.  REPAIRS WERE COMPLETED BY INSTALLING A DOUBLER IAW FAC ARP 54-20-9101.  (X)
